# SDR AALA20130412019

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 66,814 hours, 28,959 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLIGHT ATTENDANTS REPORTED BURNING RUBBER SMELL WITH A HAZE IN AFT CABIN.  EMERGENCY DECLARED FLIGHT RETURNED ATL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN AND REPLACED COALESCER BAGS.  SYSTEM GROUND CHECK NORMAL OPERATION.
